# SDR IXXA20231115080

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 68,626 hours, 24,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Manual Seat Ass
- Component part number: 3A0900016021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT, INERTIA SEAT BELT REEL DOES NOT LOCK.  FIRST OFFICER'S SEAT REMOVED AND REPLACED IAW B757 AMM 25-11-01. ALL CHECKS GOOD.  NO ADDITIONAL FAULTS NOTED.
